AMS eContent Search Results
Matches for: msc=(47B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 196 found      Go to page: 1 2 3 4 5 6 7

[91] Jörg Eschmeier. Representations of ${\rm Alg}\,{\rm Lat}(T)$ . Proc. Amer. Math. Soc. 117 (1993) 1013-1021. MR 1152979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Scott McCullough and Vern Paulsen. $k$-hyponormality of weighted shifts . Proc. Amer. Math. Soc. 116 (1992) 165-169. MR 1102858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Raúl E. Curto and Mihai Putinar. Existence of non-subnormal polynomially hyponormal operators. Bull. Amer. Math. Soc. 25 (1991) 373-378. MR 1091568.
Abstract, references, and article information   
View Article: PDF

[94] John B. Conway. Some structure theory for subnormal operators. Math. Surveys Monogr. 36 (1991) 309-373.
Book volume table of contents
View Article: PDF

[95] John B. Conway. The Theory of Subnormal Operators. Math. Surveys Monogr. 36 (1991) MR MR1112128.
Book volume table of contents   

[96] John B. Conway. Function theory on the unit circle. Math. Surveys Monogr. 36 (1991) 99-147.
Book volume table of contents   
View Article: PDF

[97] John B. Conway. Preliminaries. Math. Surveys Monogr. 36 (1991) 1-26.
Book volume table of contents   
View Article: PDF

[98] John B. Conway. Subnormal operators: The elementary theory. Math. Surveys Monogr. 36 (1991) 27-98.
Book volume table of contents   
View Article: PDF

[99] John B. Conway. Uniform rational approximation. Math. Surveys Monogr. 36 (1991) 163-276.
Book volume table of contents   
View Article: PDF

[100] John B. Conway. Hyponormal operators. Math. Surveys Monogr. 36 (1991) 149-162.
Book volume table of contents   
View Article: PDF

[101] John B. Conway. Weak-star rational approximation. Math. Surveys Monogr. 36 (1991) 277-308.
Book volume table of contents   
View Article: PDF

[102] John B. Conway. Bounded point evaluations. Math. Surveys Monogr. 36 (1991) 375-408.
Book volume table of contents   
View Article: PDF

[103] Raúl E. Curto and Keren Yan. Spectral theory of Reinhardt measures. Bull. Amer. Math. Soc. 24 (1991) 379-385. MR 1071031.
Abstract, references, and article information   
View Article: PDF

[104] Khristo N. Boyadzhiev. A trace formula for two unitary operators with rank one commutator . Proc. Amer. Math. Soc. 113 (1991) 157-162. MR 1057950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Ameer Athavale. Some operator-theoretic calculus for positive definite kernels . Proc. Amer. Math. Soc. 112 (1991) 701-708. MR 1068114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] John B. Conway. Towards a functional calculus for subnormal tuples: the minimal normal extension . Trans. Amer. Math. Soc. 326 (1991) 543-567. MR 1005077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] B. P. Duggal. The operator inequality $P\leq A\sp *PA$ . Proc. Amer. Math. Soc. 109 (1990) 697-698. MR 1007495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Domingo A. Herrero. Spectral pictures of hyponormal bilateral operator weighted shifts . Proc. Amer. Math. Soc. 109 (1990) 753-763. MR 1014644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] John Spraker. The minimal normal extension for $M\sb z$ on the Hardy space of a planar region . Trans. Amer. Math. Soc. 318 (1990) 57-67. MR 1008703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] T. T. Trent. Invariant subspaces of finite codimension for measures with thin support . Proc. Amer. Math. Soc. 109 (1990) 369-374. MR 1010003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Scott McCullough and Vern Paulsen. A note on joint hyponormality . Proc. Amer. Math. Soc. 107 (1989) 187-195. MR 972236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] James Dudziak. A weak-star rational approximation problem connected with subnormal operators . Proc. Amer. Math. Soc. 107 (1989) 679-686. MR 1017226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] R. G. Douglas, Vern Paulsen and Keren Yan. Operator theory and algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 67-71. MR 955316.
Abstract, references, and article information   
View Article: PDF

[114] Paul McGuire. On the spectral picture of an irreducible subnormal operator . Proc. Amer. Math. Soc. 104 (1988) 801-808. MR 964860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Takayuki Furuta. An inequality for some nonnormal operators . Proc. Amer. Math. Soc. 104 (1988) 1216-1217. MR 969053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] James E. Thomson. Invariant subspaces for algebras of subnormal operators. II . Proc. Amer. Math. Soc. 104 (1988) 756-758. MR 964852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Ameer Athavale. On joint hyponormality of operators . Proc. Amer. Math. Soc. 103 (1988) 417-423. MR 943059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Alan Lambert. Subnormal composition operators . Proc. Amer. Math. Soc. 103 (1988) 750-754. MR 947651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Carl C. Cowen. Hyponormality of Toeplitz operators . Proc. Amer. Math. Soc. 103 (1988) 809-812. MR 947663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] L. R. Williams. Subnormal elements of $C\sp *$-algebras . Proc. Amer. Math. Soc. 103 (1988) 897-901. MR 947677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 196 found      Go to page: 1 2 3 4 5 6 7